# SDR ASAA9710061

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65549064
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING 'C' CHECK, THE FLOORBEAM FORWARD UPPER FLANGE WAS FOUND TO BE CORRODED ON THE LOWER SURFACE.  REPAIRED PER EA 5310-01538 ADN BOEING TELEX ASA-SEA-96-0266RR.  (M)
